# SDR QXEA0101270

- Difficulty date: July 13, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-SCRATCH ON INTERNAL FUSELAGE SKIN BETWEEN FRAME 16660 - 16060 AND STRINGER 31 - 32. REPAIRED IAW FOKKER SRM 51-10-04 AND SRM 53-01-01.
